# SDR REXA2022052601036

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 32,421 hours, 22,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Missing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LIGHTING MISSING AT 13 D/C	INSTALLED FLOOR LIGHTING IAW CMM 33-51-07
